Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Geometry in Which the Sum of the Angles of Every Triangle is Two Right Angles

R. L. Moore
Transactions of the American Mathematical Society
Vol. 8, No. 3 (Jul., 1907), pp. 369-378
DOI: 10.2307/1988780
Stable URL: http://www.jstor.org/stable/1988780
Page Count: 10
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

[Footnotes]
  • Mathematische Annalen, vol. 53 (1900), pp. 404-439.